Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 41, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 10:50 AM EDT for 4 counties in Pennsylvania. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 10:50 AM EDT (14:50 UTC)
- Expired
- Jun 3, 2020, 11:30 AM EDT
- In force
- 40 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 146 km from the middle of the area, began a volume at 14:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 10:58 AM EDT | TSTM WND DMG | 2 Sse Shamokin, PA | TREES DOWN ON WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:08 AM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 2.8 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2031 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
901
WUUS51 KCTP 031450
SVRCTP
PAC037-093-097-107-031530-
/O.NEW.KCTP.SV.W.0041.200603T1450Z-200603T1530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
1050 AM EDT Wed Jun 3 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Schuylkill County in central Pennsylvania...
Southern Northumberland County in central Pennsylvania...
Southeastern Montour County in central Pennsylvania...
Southeastern Columbia County in central Pennsylvania...
* Until 1130 AM EDT.
* At 1050 AM EDT, severe thunderstorms were located along a line
extending from near Catawissa to near Shamokin to Rebuck to Port
Trevorton, moving east at 100 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, roofs, and siding.
* Severe thunderstorms will be near...
Frackville, Ashland, Shenandoah, Mahanoy City, Nuremburg,
Girardville, Oneida, Sheppton, Brandonville and Aristes around
1100 AM EDT.
Tamaqua, Pottsville, St. Clair, Minersville, Schuylkill Haven,
Port Carbon, Hometown, New Philadelphia, Orwigsburg and Branchdale
around 1110 AM EDT.
McKeansburg and Snyders around 1120 AM EDT.
Other locations impacted by these severe thunderstorms include
Ravine, Mary-D, Park Place, Ringtown, Deer Lake, Cumbola, Marion
Heights, Landingville, Newtown and Mount Carbon.
This includes Interstate 81 from mile markers 98 to 139.
This includes the following COVID-19 Test Sites...
Geisinger...
Geisinger Kulpmont...
Geisinger Orwigsburg...
Geisinger St. Luke's Hospital...
Lehigh Valley Health Network...
and West Penn Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4064 7598 4057 7602 4058 7607 4053 7617
4049 7642 4066 7670 4065 7680 4060 7692
4063 7695 4097 7650 4097 7621 4095 7621
4090 7604 4091 7600 4073 7576
TIME...MOT...LOC 1450Z 271DEG 86KT 4092 7646 4082 7658 4070 7674 4067
7690
HAIL...0.75IN
WIND...60MPH
$$
JurewiczWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:42 AM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 3, 7:42 AM EDT, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service State College PA 742 AM EDT Wed Jun 3 2020 .SYNOPSIS... Potentially strong thunderstorms are expected today and into the evening as a frontal boundary slides southward through the state. It will remain unsettled Thursday into Friday, and possibly right into the weekend. High pressure and dry air take hold Sunday and lasts into Tuesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Earlier strong/severe storms have dropped into the lower Susq valley and continue southward. While they have weakened, some of the cells are still potent. They continue to move into less- favorable air, esp at the sfc. This convection seems to be more aloft than sfc-based. They should continue to weaken. Eyes turn to the large storms moving over LE from Lower ONT. These are on track to reach Warren Co around 6 AM. Will see what the lake water/temps and dewpoints do to them. This convection is a little faster than what model solutions have going. This would have repercussions on the going fcst, perhaps resulting in the storms being less potent if the heating of the day does not have as much time to occur before the storms reach the NC/NErn counties. However, the latest HRRR does develop a new batch of storms back to the west of this stuff, and moves it across in the current timing of the forecast. This is in line with the most notable short wave trough we see in this fast WNW flow. So, will hold the line for the time being on all timing, but add in the mention of stronger storms arriving a little quicker in the NW. Storm attributes/mode appear to be supercellular at first, but then would morph into clusters/bowing segments. Bulk shear is 50-60kts with the mid-levels holding 60kt westerly winds which, on a uni-direction shear day like today, will efficiently mix down and producing long-lived bow echoes. Lingering boundaries from overnight convection will make plenty of places to generate storms. The early-day timing across the north is a slight detriment to severe potential. Some sunshine and heating is expected in the SW, and the main boundary for storms to focus upon will create locations in the central and SWrn counties for development this aftn. The coverage over the Lower Susq and S-Central mtns is expected to be lower, but the atmos is still potent there. There may be CAPEs in the 2000 range in the SE, but high cloud coverage from upstream convection could knock that down. Shear is also around 40KTs there, lower than inn the north. It is only a couple of times a year that Central PA is placed into a ENH risk, so we need to be attentive to any cells that develop. Temps will be a function of the clearing we get and how early the storms occur in the north. Maxes should get into the 80s in the south, but only the lower 70s along the NY border. Wind will probably be gusting into the 20s over the SW/SC before the storms flare up there. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/... Storms should still be going early this evening in the southern third of the area, but clearing should be starting across the north. This clearing may self-destruct and turn to some fog, but if the clearing occurs earlier in the aftn, it could dry out well enough to keep fog patchy. Low clouds are also possible where the wind is an upslope (Alleghenies). Storms/showers will diminish for everyone but the SW around or shortly after midnight. Sticky air will keep the temps from falling out of the mid 60s for about half of the area. With some clearing, the nrn mtns could get into the 50s. The old boundary will likely be along the srn border Thurs morning, the sfc wind will be light and SWrly. Upper flow flattens to a W-E direction, and lingering moisture and daytime heat will lead to showers and storms in the aftn. The shear will be lacking, but CAPEs could reach 1000 or better across the south. So, a few of the storms could go severe, but most likely, without the shear, many will be sub-severe. SPC MRGL risk is enough to keep a close eye on them. Maxes Thurs will be just as warm across the north than the south, thanks to more sun up north. The coolest place will be the Laurels where clouds and a higher chc of showers exist. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... The old front will stall near the PA-MD border on Thu, keeping a chance of rain showers and maybe a few PM tstms through Fri. Generally a quarter to half an inch of rain is expected across the southern counties Thu-Fri, with locally higher amounts in storms. Lesser amounts north. The stationary front is progged to move offshore Fri night, with slightly drier air moving in for Sat. Another cold front and shortwave trough may touch off isolated showers/storms Sat, but drier air will be a limiting factor. Cooler, drier air will move in behind this front for Sun-Mon. We will see a warming trend into the middle of next week as the remnants of TS Cristobal moving up the MS valley help build an upper ridge over the eastern US. && .AVIATION /12Z WEDNESDAY THROUGH SUNDAY/... Multiple rounds of showers and t-storms will move across parts of the airspace from early this morning through early tonight. Confidence in exact timing/details is still somewhat uncertain, but the general storm evolution seemed to be handled reasonably well by the hires models. A cluster of storms currently moving across Lake Erie is fcst to track northwest to southeast across north-central PA from 13-18Z. Additional t-storms should form along a southeastward advancing cold front and impact the south central airspace later this afternoon into early tonight. Outside of t-storms, expect mainly VFR conditions to prevail during the 03/012Z TAF period. Some patchy fog is possible in the northern tier late tonight into early Thursday. Outlook... Thu...Showers/t-storms likely especially srn 1/2. Fri-Sat...Chance of showers/t-storms. Sun...VFR/no sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo/Evanego NEAR TERM...Dangelo SHORT TERM...Dangelo/Evanego LONG TERM...Gartner/Colbert AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 10:38 AM EDT, 12 minutes before
Hazardous Weather Outlook National Weather Service State College PA 1038 AM EDT Wed Jun 3 2020 PAZ012-017>019-024>026-041-042-045-046-049>053-058-041445- Northern Clinton-Clearfield-Northern Centre-Southern Centre-Cambria- Blair-Huntingdon-Northern Lycoming-Sullivan-Southern Clinton- Southern Lycoming-Union-Snyder-Montour-Northumberland-Columbia- Schuylkill- 1038 AM EDT Wed Jun 3 2020 ...SEVERE THUNDERSTORM WATCH 242 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... The latest forecast information can be found on the NWS State College Facebook page or Twitter @NWSStateCollege, or on the web at weather.gov/ctp. PAZ004>006-010-011-037-041445- Warren-McKean-Potter-Elk-Cameron-Tioga- 1038 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon. An isolated weak, short-lived tornado is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... The latest forecast information can be found on the NWS State College Facebook page or Twitter @NWSStateCollege, or on the web at weather.gov/ctp. PAZ033>035-041445- Somerset-Bedford-Fulton- 1038 AM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this afternoon and early this evening. An isolated weak, short-lived tornado is also possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon on Thursday. .SPOTTER INFORMATION STATEMENT... The latest forecast information can be found on the NWS State College Facebook page or Twitter @NWSStateCollege, or on the web at weather.gov/ctp. PAZ027-028-036-056-057-059-063>066-041445- Mifflin-Juniata-Franklin-Perry-Dauphin-Lebanon-Cumberland-Adams-York- Lancaster- 1038 AM EDT Wed Jun 3 2020 ...SEVERE THUNDERSTORM WATCH 242 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon on Thursday. .SPOTTER INFORMATION STATEMENT... The latest forecast information can be found on the NWS State College Facebook page or Twitter @NWSStateCollege, or on the web at weather.gov/ctp.
In the hours before
Special weather statement, Jun 3, 10:15 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service State College PA
1015 AM EDT Wed Jun 3 2020
PAZ024>026-031500-
Blair PA-Cambria PA-Huntingdon PA-
1015 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF HUNTINGDON...BLAIR...AND
CAMBRIA COUNTIES UNTIL 1100 AM EDT...
At 1015 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Prince Gallitzin State Park to near
Carrolltown to near Belsano. Movement was southeast at 45 mph.
Wind gusts 40 to 50 mph and nickel size hail are possible.
Strong thunderstorms will be near...
Altoona and Bellwood around 1025 AM EDT.
Portage, Horseshoe Curve and Gallitzin around 1030 AM EDT.
Lilly, Canoe Creek State Park and Sankertown around 1035 AM EDT.
Hollidaysburg, Lakemont and Williamsburg around 1040 AM EDT.
Ski Gap around 1045 AM EDT.
Huntingdon, Royer and Roaring Spring around 1050 AM EDT.
Other locations impacted by these storms include Tunnelhill, Spring
Hill, Mundys Corner, Cassandra and Mapleton.
This includes the following COVID-19 Test Sites...
Altoona Urgent Care Center...
I Care Ebensburg...
QuickLab Huntingdon...
and UPMC Altoona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4058 7888 4063 7875 4066 7852 4046 7786
4040 7791 4039 7787 4037 7786 4036 7781
4030 7808 4024 7824 4030 7826 4025 7830
4030 7843 4025 7845 4029 7850 4032 7863
4033 7864 4049 7892
TIME...MOT...LOC 1415Z 302DEG 37KT 4062 7849 4059 7867 4053 7883
JurewiczSpecial weather statement, Jun 3, 10:17 AM EDT, 33 minutes before
Special Weather Statement
National Weather Service State College PA
1017 AM EDT Wed Jun 3 2020
PAZ019-027-028-045-046-049>053-031500-
Columbia PA-Southern Lycoming PA-Southern Clinton PA-Union PA-
Northumberland PA-Montour PA-Juniata PA-Mifflin PA-Snyder PA-
Southern Centre PA-
1017 AM EDT Wed Jun 3 2020
...STRONG THUNDERSTORMS WILL AFFECT PARTS OF NORTHUMBERLAND...
MIFFLIN...CENTRE...JUNIATA...SNYDER...LYCOMING...MONTOUR...
COLUMBIA...UNION...AND CLINTON COUNTIES UNTIL 1100 AM EDT...
At 1017 AM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Williamsport to near Sand Bridge State Park
to near Weikert to near Belleville. Movement was southeast at 55 mph.
Wind gusts of up to 55 mph and penny size hail are possible.
Locations impacted include...
Williamsport, Bloomsburg, Berwick, Sunbury, Lock Haven, Lewistown,
Shamokin, Milton, Mount Carmel, Lewisburg, Selinsgrove, Danville,
Montoursville, Jersey Shore, Northumberland, Mifflinburg, Kulpmont,
Carroll, Woodward and Winfield.
This includes the following COVID-19 Test Sites...
Berwick Hospital Center...
Evangelical Hospital...
Family Practice Selinsgrove...
Family Practice Williamsport...
Geisinger...
Geisinger Bloomsburg Hospital...
Geisinger Gastroenterology/Endoscopy...
Geisinger Jersey Shore Hospital...
Geisinger Jersey Shore Medical Assoc Avis...
Geisinger Kulpmont...
Geisinger Lewistown Hospital...
Mount Nittany Health...
and UPMC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4088 7629 4081 7631 4066 7671 4065 7680
4061 7690 4063 7695 4059 7717 4056 7717
4046 7742 4062 7773 4115 7742 4131 7709
4117 7630 4113 7627 4113 7623 4095 7621
TIME...MOT...LOC 1417Z 303DEG 41KT 4124 7699 4102 7713 4085 7736 4064
7773
LambertLocal storm report, Jun 3, 10:31 AM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1031 AM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 AM TSTM WND DMG 1 SSE CLEARFIELD 41.01N 78.43W
06/03/2020 CLEARFIELD PA PUBLIC
LARGE TREE DOWN ON WIRES.
&&
RXRLocal storm report, Jun 3, 10:33 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 AM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TSTM WND DMG 5 NNW IRVONA 40.84N 78.59W
06/03/2020 CLEARFIELD PA PUBLIC
TREE DOWN ON WIRES.
&&
RXRLocal storm report, Jun 3, 10:38 AM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1038 AM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM TSTM WND DMG 1 ENE BELLEFONTE 40.92N 77.76W
06/03/2020 CENTRE PA PUBLIC
TREE BLOCKING ROADWAY.
&&
RXRLocal storm report, Jun 3, 10:39 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1039 AM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM TSTM WND DMG 1 W ZION 40.92N 77.69W
06/03/2020 CENTRE PA PUBLIC
TREE BLOCKING ROADWAY.
&&
RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:39 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 96 min |
| Jun 3, 1:28 AM EDT | Severe Thunderstorm Warning | CTP | Tioga | 25 min |
| Jun 3, 1:49 AM EDT | Areal Flood Advisory | CTP | McKean | 116 min |
| Jun 3, 1:58 AM EDT | Special Weather Statement | CTP | Cameron, Clinton | 32 min |
| Jun 3, 2:29 AM EDT | Areal Flood Advisory | CTP | Cameron, Clinton | 2 hr |
| Jun 3, 3:35 AM EDT | Special Weather Statement | CTP | Juniata | 25 min |
| Jun 3, 4:04 AM EDT | Special Weather Statement | CTP | Juniata, Perry | 41 min |
| Jun 3, 4:23 AM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jun 3, 6:12 AM EDT | Special Weather Statement | CTP | Warren | 33 min |
| Jun 3, 8:05 AM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jun 3, 9:00 AM EDT | Special Weather Statement | CTP | Cameron, Elk | 30 min |
| Jun 3, 9:36 AM EDT | Special Weather Statement | CTP | Clearfield | 39 min |
| Jun 3, 9:52 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 38 min |
| Jun 3, 10:15 AM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon | 45 min |
| Jun 3, 10:17 AM EDT | Special Weather Statement | CTP | Columbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more | 43 min |
| Jun 3, 10:36 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more | 54 min |
| Jun 3, 11:19 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 56 min |
| Jun 3, 2:55 PM EDT | Special Weather Statement | CTP | Cameron | 35 min |
| Jun 3, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton | 54 min |
| Jun 3, 3:53 PM EDT | Special Weather Statement | CTP | Clinton | 37 min |
| Jun 3, 4:01 PM EDT | Special Weather Statement | CTP | Union | 44 min |
| Jun 3, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 64 min |
| Jun 3, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder, Union | 47 min |
| Jun 3, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Juniata, Mifflin, Northumberland, Snyder, Union | 41 min |
| Jun 3, 5:00 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| Jun 3, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 61 min |
| Jun 3, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Snyder | 64 min |
| Jun 3, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Snyder | 57 min |
| Jun 3, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 63 min |
| Jun 3, 6:21 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 54 min |
| Jun 3, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Perry | 57 min |
| Jun 3, 6:58 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| Jun 3, 7:27 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.